American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ricardo Menares. Equidistribution of Hecke points on the supersingular module. Proc. Amer. Math. Soc. 140 (2012) 2687-2691.
Abstract, references, and article information   
View Article: PDF

[2] Yaacov Kopeliovich. Cusp forms for congruence subgroups of $Sp_n(\mathbb{Z})$ and theta functions. Trans. Amer. Math. Soc. 350 (1998) 3107-3118. MR 1401524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Datskovsky and P. Guerzhoy. On Ramanujan congruences for modular forms of integral and half-integral weights. Proc. Amer. Math. Soc. 124 (1996) 2283-2291. MR 1327004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ken Ono and Sinai Robins. Superlacunary cusp forms . Proc. Amer. Math. Soc. 123 (1995) 1021-1029. MR 1242101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Douglas Grenier. An analogue of Siegel's $\phi$-operator for automorphic forms for ${\rm GL}\sb n({\bf Z})$ . Trans. Amer. Math. Soc. 333 (1992) 463-477. MR 1066443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1